# SDR VTZA96290

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 6356 - BOS-IAD - LANDED AT IAD AS SCHEDULED WITH A LEFT ENGINE OIL CONTAMINATION LIGHT.  AIRCRAFT WENT TO THE GATE NO FURTHER INCIDENTS.  MAINTENANCE REMOVED SMALL AMOUNT OF FUZZ ON CHIP DETECTOR.  ALSO, CLEANED AND GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
